# SDR ASMF2019042309

- Difficulty date: February 8, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N965AM
- Make and model: Boeing 787-8
- Aircraft serial: 35308
- Aircraft time: 24,174 hours, 3,011 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAXING, THE MESSAGE IN EICAS AND STATUS ELEC WERE SHOWN. MAINTENANCE PERSONNEL PERFORMED FIM DMC-B787-A-24-20-F8-64A-421A-A PROCEDURE, SHOWING FAILURE CODE 24-13412; SO THE FIM DMC-B787-A-24-20-F8-64A-421A-A PROCEDURE WAS PERFORMED, NO CONFIRMING FAILURE AND THE MESSAGE OF LEFT ELEC BUS PWR CONTROL UNIT IN STATUS DISAPPEAR, TESTED CORRECT.
